# SDR AWXA200401271

- Difficulty date: October 21, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 055
- Aircraft time: 47,808 hours, 21,711 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53230593202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-04 CHECK CORROSION WAS FOUND ON STRINGER 41 LT IN FORWARD CARGO COMPARTMENT BETWEEN FR 33 AND FR 34.  MAINTENANCE REMOVED CORROSION ON STRINGER 41 LT BETWEEN FR 33 AND FR 34.  FABRICATED A REPAIR ANGLE AND SHIMS, AND INSTALLED REPAIR PARTS IAW A320 SRM 53-21-34 FIG 202.
